# SDR DALA2018022101021

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION, PUNCTURE ON LT CUSP MEMBRANE STA Y=928 AT PASSENGER CABIN. DOUBLER WAS REMOVED ON STA Y=928 LT PER VOL II S-R-M 51-30-02 AND 51-30-01. PREVIOUS REPAIR DOUBLER WAS FABRICATED PER VOL II SRM 53-10-03, NEW DOUBLER WAS INSTALLED PER VOL II SRM 51-30-05.
